Volume 33,Issue 4,2013 Table of Contents

   
Other Issues:  
  

目录

The Characterization of Primitive Symmetric Signed Digraphs with the Second Maximum Base
  Lihua YOU and Shuyong YI
  2013,33(4):379-391 [Abstract(1469)]  [View PDF 206.05 K (1359)]
  
G-Frame Representation and Invertibility of G-Bessel Multipliers
  A. ABDOLLAHI and E. RAHIMI
  2013,33(4):392-402 [Abstract(1567)]  [View PDF 208.24 K (1471)]
  
Rings in which Every Element Is A Left Zero-Divisor
  Yanli REN and Yao WANG
  2013,33(4):403-411 [Abstract(2122)]  [View PDF 211.16 K (2516)]
  
On $\mathfrak{F_{\mathrm s}}$-Quasinormality of 2-Maximal Subgroups
  Yufeng LIU,Xiaolong YU and Lijun HUO
  2013,33(4):412-418 [Abstract(1686)]  [View PDF 200.07 K (1700)]
  
On the Property of Solutions for a Class of Higher Order Periodic Differential Equations
  Lipeng XIAO
  2013,33(4):419-428 [Abstract(1796)]  [View PDF 209.60 K (1489)]
  
Multiplicity of Positive Solutions for Fractional Differential Equations in Banach Spaces
  Xingqiu ZHANG
  2013,33(4):429-442 [Abstract(1560)]  [View PDF 211.64 K (1637)]
  
On Nonlocal Elliptic Systems of $p(x)$-Kirchhoff-Type under Neumann Boundary Condition
  Guowei DAI and Xiaoyan LI
  2013,33(4):443-450 [Abstract(1739)]  [View PDF 223.15 K (4104)]
  
Travelling-Wave Solutions and Interfaces for Non-Newtonian Diffusion Equations with Strong Absorption
  Zhongping LI,Wanjuan DU and Chunlai MU
  2013,33(4):451-462 [Abstract(1782)]  [View PDF 238.25 K (1505)]
  
Convergence of a Multistep Ishikawa Iteration Algorithm for a Finite Family of Lipschitz Mappings and Its Applications
  Yuchao TANG and Chuanxi ZHU
  2013,33(4):463-474 [Abstract(1963)]  [View PDF 329.20 K (2415)]
  
The Unstabilized Amalgamation of Heegaard Splittings along Disconnected Surfaces
  Xutao GAO and Qilong GUO
  2013,33(4):475-482 [Abstract(1671)]  [View PDF 367.40 K (1509)]
  
Complete Convergence of Weighted Sums for $\rho^*$-Mixing Sequence of Random Variables
  Mingle GUO and Dongjin ZHU
  2013,33(4):483-492 [Abstract(1693)]  [View PDF 205.04 K (1595)]
  
Empirical Likelihood Based Variable Selection for Varying Coefficient Partially Linear Models with Censored Data
  Peixi ZHAO
  2013,33(4):493-504 [Abstract(1732)]  [View PDF 208.38 K (1547)]